# SDR SWIA971748

- Difficulty date: March 31, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Aircraft time: 32,665 hours, 40,255 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM SLC, RECEIVED LANDING GEAR AURAL WARNING AND RED LIGHT ON MAP ALARM, WOULD NOT CANCEL.  RETURNED TO SLC.  CLEANED POWER LEVER MICRO SWITCHES AS REQUIRED, OPS CHECKS GOOD.
